A 61-year-old member asked:
Can i take korean red ginseng if i have a heart condition and take meds ?
2 doctor answers • 2 doctors weighed in
Dr. Silviu Pasniciucanswered
Internal Medicine 29 years experience
Maybe: Ginseng can cause side effects and may interfere with blood thinners. Best would be to run it by your prescriber who has a complete list of your conditions and drugs you are taking.
106 viewsReviewed >2 years ago
Dr. Gurmukh Singhanswered
Pathology 51 years experience
What for?: What do you expect ginseng to do for you. It may interact with other medications you are taking . Talk to your doctor about all the medications you are taking, or thinking of taking, including over the counter meds and herbals. Wish you good health!
106 viewsAnswered >2 years ago
Last updated Jan 29, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.